MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION GOLD PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00560070
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, the gold probe fell off in the patient.The tip of the device was retrieved using a rat tooth.The procedure was completed with an alternate device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block d4, h4: detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.Imdrf impact code f2301 captures the reportable event of the tip of the device was retrieved using a rat tooth.
 
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, the gold probe fell off in the patient.The tip of the device was retrieved using a rat tooth.The procedure was completed with an alternate device.There were no patient complications as a result of this event.Additional information received on 11dec2025: the gold probe fell off in the duodenum during an ercp when trying to retrieve a migrated biliary stent.
 
Additional Manufacturer Narrative
Block h2: additional information.Block b5 has been updated based on the additional information received on december 11.2025.Block d4, h4: detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.Imdrf impact code f2301 captures the reportable event of the tip of the device was retrieved using a rat tooth.Block h11: investigation results: the gold probe was not returned to the manufacturer for evaluation, as it was disposed at the user facility.However, a media inspection was performed using photos provided by the customer.The image showed that the distal tip was not present.The reported event of distal tip detachment can be confirmed since it was observed in the photo that the distal tip was not present.Based on the available information, the product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Therefore, a review and analysis of all available information indicate the most probable root cause is cause not established.
 
Additional Manufacturer Narrative
Block h2: additional information block b5 has been updated based on the additional information received on november 10, 2025.Block d4, h4: detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.Imdrf impact code f2301 captures the reportable event of the tip of the device was retrieved using a rat tooth.Block h11: investigation results the gold probe was not returned to the manufacturer for evaluation, as it was disposed at the user facility.However, a media inspection was performed using photos provided by the customer.The image showed that the distal tip was not present.The reported event of distal tip detachment can be confirmed since it was observed in the photo that the distal tip was not present.Based on the available information, the product was not returned for analysis to identify any defect with the device.Additionally, without proper evaluation of the device, it remains unknown the most probable causes that contributed to the event.Therefore, a review and analysis of all available information indicate the most probable root cause is cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a gold probe was used during an esophagogastroduodenoscopy (egd) procedure performed on (b)(6) 2025.During the procedure, the gold probe fell off in the patient.The tip of the device was retrieved using a rat tooth.The procedure was completed with an alternate device.There were no patient complications as a result of this event.Additional information was received on november 10, 2025.The anatomy location was colon.

Brand Name
GOLD PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key23489638
Report Number3005099803-2025-05521
Device Sequence Number8672430
Product Code KNS
UDI-Device Identifier08714729174691
UDI-Public(01)08714729174691
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K970278
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00560070
Device Catalogue NumberM00560070
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer11/10/2025
12/11/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/05/2025
01/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown